# SDR WX0A070527

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGE UPPER AND LOWER SURFACES HAS CORROSION AROUND SCREW HOLES, FS 1079, LBL 21 - RBL 21.  REMOVED FLOORBEAM UPPER FLANGE, FABRICATED NEW PART FROM EXTRUSION P/N S2929169 AND INSTALLED IT PER MD 80 51-30-5.
